# SDR VTZA97360

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 850
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Bagg Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

IAD/SYR - FLT 6379 - DURING TAXI-OUT AT 1800 HOURS ON 7-2-97, EXPERIENCED A MAIN BAGGAGE BAY SMOKE CAPTION LIGHT ILLUMINATION.  AIRCRAFT RETURNED TO THE GATE WHERE THE MAINTENANCE TECHNICIANS TROUBLESHOT THE DISCREPANCY AND FOUND THE MAIN BAGGAGE BAY SMOKE DETECTOR HAD FAILED.  MAINTENANCE REPLACED THE MAIN BAGGAGE BAY SMOKE DETECTOR IAW ALL MAINTENANCE PROCEDURES.  AIRCRAFT WAS THEN RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
